Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 9
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Das, Mrinal Kanti and Ali Zinna, Md. 2014. On invariance of the Euler class groups under a subintegral base change. Journal of Algebra, Vol. 398, p. 131.


    Das, Mrinal Kanti and Ali Zinna, Md. 2014. The Euler class group of a polynomial algebra with coefficients in a line bundle. Mathematische Zeitschrift, Vol. 276, Issue. 3-4, p. 757.


    Bhatwadekar, S. M. and Das, M. K. 2013. Projective Generation of Curves (III). International Mathematics Research Notices,


    Dhorajia, Alpesh M. and Keshari, Manoj K. 2012. A note on cancellation of projective modules. Journal of Pure and Applied Algebra, Vol. 216, Issue. 1, p. 126.


    Dhorajia, Alpesh M. 2012. Symplectic modules over overrings of polynomial rings. Indian Journal of Pure and Applied Mathematics, Vol. 43, Issue. 4, p. 371.


    Keshari, Manoj Kumar 2009. Cancellation problem for projective modules over affine algebras. Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, Vol. 3, Issue. 03, p. 561.


    Keshari, Manoj Kumar 2007. Euler class group of a Laurent polynomial ring: Local case. Journal of Algebra, Vol. 308, Issue. 2, p. 666.


    Das, Mrinal Kanti 2003. The Euler class group of a polynomial algebra. Journal of Algebra, Vol. 264, Issue. 2, p. 582.


    Das, Mrinal Kanti and Sridharan, Raja 2003. The Euler class groups of polynomial rings and unimodular elements in projective modules. Journal of Pure and Applied Algebra, Vol. 185, Issue. 1-3, p. 73.


    ×

Cancellation Theorems for Projective Modules over a Two-Dimensional Ring and its Polynomial Extensions

  • S. M. Bhatwadekar (a1)
  • DOI: http://dx.doi.org/10.1023/A:1011839525245
  • Published online: 01 September 2001
Abstract

We show that over polynomial extensions of normal affine domains of dimension two over perfect fields (char. ≠ 2) of cohomological dimension [les ] 1, all finitely generated projective modules are cancellative, thus answering a question of Weibel affirmatively in the case of polynomial extensions.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Cancellation Theorems for Projective Modules over a Two-Dimensional Ring and its Polynomial Extensions
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Cancellation Theorems for Projective Modules over a Two-Dimensional Ring and its Polynomial Extensions
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Cancellation Theorems for Projective Modules over a Two-Dimensional Ring and its Polynomial Extensions
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: